Abstract and Applied Analysis

An Approach to Existence of Fixed Points of Generalized Contractive Multivalued Mappings of Integral Type via Admissible Mapping

Muhammad Usman Ali, Tayyab Kamran, and Erdal Karapınar

Full-text: Open access

Abstract

We investigate the existence of a fixed point of certain contractive multivalued mappings of integral type by using the admissible mapping. Our results generalize the several results on the topic in the literature involving Branciari, and Feng and Liu. We also construct some examples to illustrate our results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 141489, 7 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425048209

Digital Object Identifier
doi:10.1155/2014/141489

Mathematical Reviews number (MathSciNet)
MR3246313

Zentralblatt MATH identifier
07021798

Citation

Ali, Muhammad Usman; Kamran, Tayyab; Karapınar, Erdal. An Approach to Existence of Fixed Points of Generalized Contractive Multivalued Mappings of Integral Type via Admissible Mapping. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 141489, 7 pages. doi:10.1155/2014/141489. https://projecteuclid.org/euclid.aaa/1425048209


Export citation

References

  • B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for $\alpha$-$\psi $-contractive type mappings,” Nonlinear Analysis, vol. 75, no. 4, pp. 2154–2165, 2012.
  • M. U. Ali and T. Kamran, “On ($\alpha ^{\ast\,\!}$, $\psi $)-contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2013, article 137, 2013.
  • J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of $\alpha $-$\psi $-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 2012.
  • G. Minak and I. Altun, “Some new generalizations of Mizoguchi-Takahashi type fixed point theorem,” Journal of Inequalities and Applications, vol. 2013, article 493, 2013.
  • E. Karapinar, H. Aydi, and B. Samet, “Fixed points for generalized ($\alpha $,$\psi $)-contractions on generalized metric spaces,” Journal of Inequalities and Applications, vol. 2014, article 229, 2014.
  • M. U. Ali, T. Kamran, and E. Karapinar, “A new approach to ($\alpha ,\psi $)-contractive nonself multivalued mappings,” Journal of Inequalities and Applications, vol. 2014, p. 71, 2014.
  • M. U. Ali, Q. Kiran, and N. Shahzad, “Fixed point theorems for multi-valued mappings involving $\alpha $-function,” Abstract and Applied Analysis, vol. 2014, Article ID 409467, 6 pages, 2014.
  • M. U. Ali, T. Kamran, and N. Shahzad, “Best proximity point for $\alpha -\psi $-proximal contractive multimapsčommentComment on ref. [8?]: Please update the information of this reference, if possible.,” Abstract and Applied Analysis. In press.
  • M. U. Ali, T. Kamran, and E. Karapinar, “Fixed point of $\alpha $-$\psi $-contractive type mappings in uniform spacesčommentComment on ref. [9?]: Please update the information of this reference, if possible.,” Fixed Point Theory and Applications. Accepted.
  • E. Karap\inar, “Discussion on $\alpha -\psi $ contractions on generalized metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 962784, 7 pages, 2014.
  • E. Karap\inar and B. Samet, “Generalized $\alpha -\psi $ contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012.
  • E. Karapinar, P. Shahi, and K. Tas, “Generalized $\alpha $- $\psi $-contractive type mappings of integral type and related fixed point theorems,” J Inequal. Appl, vol. 2014, article 160, 2014.
  • A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002.
  • Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006.
  • S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  • V. Popa, “A general fixed point theorem for occasionally weakly compatible mappings and applications,” Scientific Studies and Research: Series Mathematics and Informatics, vol. 22, no. 1, pp. 77–92, 2012.
  • B. Samet and C. Vetro, “An integral version of Ćirić\textquotesingle s fixed point theorem,” Mediterranean Journal of Mathematics, vol. 9, no. 1, pp. 225–238, 2012.
  • T. Kamran, “Fixed point theorems for hybrid mappings satisfying an integral type contractive condition,” Georgian Mathematical Journal, vol. 19, no. 1, pp. 117–125, 2012.
  • W. Sintunavarat and P. Kumam, “Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 923458, 12 pages, 2011.
  • I. Altun and D. Turkoglu, “Some fixed point theorems for weakly compatible multivalued mappings satisfying some general contractive conditions of integral type,” Bulletin of the Iranian Mathematical Society, vol. 36, no. 1, pp. 55–67, 2010.
  • H. K. Pathak and N. Shahzad, “Gregus type fixed point results for tangential mappings satisfying contractive conditions of integral type,” Bulletin of the Belgian Mathematical Society, vol. 16, no. 2, pp. 277–288, 2009.
  • S. Chauhan, W. Shatanawi, S. Radenovic, and I. Abu-Irwaq, “Variants of sub-sequentially continuous mappings and integral-type fixed point results,” Rendiconti del Circolo Matematico di Palermo, vol. 63, no. 1, pp. 53–72, 2014.
  • P. Vijayaraju, B. E. Rhoades, and R. Mohanraj, “A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, no. 15, pp. 2359–2364, 2005. \endinput